# SDR SWIA202407290008

- Difficulty date: July 8, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED 1.5" FORWARD OF FS 605.00 BETWEEN STR 19L AND STR 20L. (FILED CLOSED)REPAIRED DENT LOCATED 1.5" FORWARD OF FS 605.00 BETWEEN STR 19L AND STR 20L IN REF TO REO 601R-53-61-8202, REV--, DATED 2024-07-18. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
